MathSciNet Relay Station
MathSciNet bibliographic data
MR2749418 30C45 (30C80 33B15 33C20)
Srivastava, H. M.; Darus, Maslina; Ibrahim, Rabha W. Classes of analytic functions with fractional powers defined by means of a certain linear operator. Integral Transforms Spec. Funct. 22 (2011), no. 1, 17–28.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement